Asymptotic Stability of Solution of Lyapunov Type Matrix Volterra Integro-Dynamic System on Time Scales

  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    This article emphasizes the characteristics and nature of  asymptotic stability of solution of Lyapunov type matrix Volterra integro-dynamic system on time scales.


  • Keywords

    Asymptotic stability; Lyapunov; integro systems; time scales.

  • References

      [1] M. Bohner, A. Peterson, Dynamic Equations on Time Scales, Birkhauser, Boston, (2001).

      [2] T.A. Burton, “Stability theory for Volterra equations”, J. Diff Equs, Vol.32, (1979), pp.101-118.

      [3] T.A. Burton, “Integro differential equations”, Proc. Amer.

      Math. Soc Vol.79, (1980), pp.393-399.

      [4] S.I. Grossman, R. K. Miller, “Perturbation theory for Volterra integro-differential system”, J. diff. Equs Vol.8, (1970),


      [5] S. Hilger, Ein Mabkettenkalkul mit Anwendung auf

      Zentrumsmannigfaltigkeiten, PhD thesis, Universitat

      Wurzburg, (1988).

      [6] B. Karpuz, Basics of volterra integral equations on time scales,


      [7] T. Kulik, C.C. Tisdell, “Volterra integral equations on time

      scales”, Int. J. Difference Equ, Vol.3, (2008) pp.103-133.

      [8] V. Lupulescu, K. Ntouyas, and A.Younus, “Qualitative

      aspects of a Volterra integro-dynamic system on time

      scales”, Electronic Journal of Qualitative Theory of

      Differential Equations, Vol.5, (2013), pp.1-35.

      [9] V. Volterra, Theory of functionals and integral and

      integro-differential equations, Dover, New York, (1950).




Article ID: 18294
DOI: 10.14419/ijet.v7i3.31.18294

Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.